RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Bogachev, Vladimir Igorevich

Statistics Math-Net.Ru
Total publications: 46
Scientific articles: 38
Presentations: 12

Number of views:
This page:11172
Abstract pages:20624
Full texts:6235
References:1357
Professor
Doctor of physico-mathematical sciences (1991)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
Birth date: 14.02.1961
Phone: +7 (495) 939 36 80
E-mail:
Keywords: Gaussian measure, differentiable measure, elliptic equation for measures, parabolic equation for measures, invariant measure of diffusion, Sobolev space.
UDC: 519.2, 517.9, 517.987, 517.972

Subject:

Measure theory, probability theory, infinite dimensional analysis, stochastic analysis.

   
Main publications:
  1. Bogachev V.I., Gaussian measures, American Mathematical Society, Rhose Island, 1998  mathscinet  zmath
  2. Bogachev V.I., Measure theory, 1, Springer, Berlin, 2007  mathscinet  zmath
  3. Bogachev V.I., Measure theory, 2, Springer, Berlin, 2007  mathscinet
  4. Bogachev V.I., Differentiable measures and the Malliavin calculus, Regular and Chaotic Dynamics, Moscow, 2008
  5. Bogachev V.I., Smolyanov O.G., Real and functional analysis: a university course, Regular and Chaotic Dynamics, Moscow, 2009

http://www.mathnet.ru/eng/person8592
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/212251
http://orcid.org/0000-0001-5249-2965
http://www.researcherid.com/rid/P-6316-2016
http://www.scopus.com/authid/detail.url?authorId=7005751293

Publications in Math-Net.Ru
2020
1. V. I. Bogachev, “Nonuniform Kozlov–Treschev averagings in ergodic theory”, Uspekhi Mat. Nauk, 75:3(453) (2020),  3–36  mathnet
2018
2. V. I. Bogachev, “Ornstein–Uhlenbeck operators and semigroups”, Uspekhi Mat. Nauk, 73:2(440) (2018),  3–74  mathnet  mathscinet  elib; Russian Math. Surveys, 73:2 (2018), 191–260  isi  scopus
2017
3. V. I. Bogachev, A. I. Kirillov, S. V. Shaposhnikov, “Distances between stationary distributions of diffusions and solvability of nonlinear Fokker–Planck–Kolmogorov equations”, Teor. Veroyatnost. i Primenen., 62:1 (2017),  16–43  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 62:1 (2018), 12–34  isi  scopus
4. V. I. Bogachev, A. N. Kalinin, S. N. Popova, “On the equality of values in the Monge and Kantorovich problems”, Zap. Nauchn. Sem. POMI, 457 (2017),  53–73  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 238:4 (2019), 377–389  scopus
2016
5. V. I. Bogachev, “Distributions of polynomials on multidimensional and infinite-dimensional spaces with measures”, Uspekhi Mat. Nauk, 71:4(430) (2016),  107–154  mathnet  mathscinet  elib; Russian Math. Surveys, 71:4 (2016), 703–749  isi  scopus
6. V. I. Bogachev, A. F. Miftakhov, “On weak convergence of finite-dimensional and infinite-dimensional distributions of random processes”, Theory Stoch. Process., 21(37):1 (2016),  1–11  mathnet  mathscinet  zmath  elib  scopus
2014
7. V. I. Bogachev, A. I. Kirillov, S. V. Shaposhnikov, “The Kantorovich and variation distances between invariant measures of diffusions and nonlinear stationary Fokker–Planck–Kolmogorov equations”, Math. Notes, 96:5 (2014), 855–863  mathnet  mathscinet  zmath
8. V. I. Bogachev, E. D. Kosov, I. Nourdin, G. Poly, “Two properties of vectors of quadratic forms of Gaussian random variables”, Teor. Veroyatnost. i Primenen., 59:2 (2014),  214–232  mathnet  mathscinet  elib; Theory Probab. Appl., 59:2 (2015), 208–221  isi  elib  scopus
2012
9. V. I. Bogachev, A. V. Kolesnikov, “The Monge–Kantorovich problem: achievements, connections, and perspectives”, Uspekhi Mat. Nauk, 67:5(407) (2012),  3–110  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 67:5 (2012), 785–890  isi  elib  scopus
2010
10. V. I. Bogachev, “О многочленах от гауссовских случайных величин”, Teor. Veroyatnost. i Primenen., 55:3 (2010),  611  mathnet  elib
2009
11. V. I. Bogachev, M. Röckner, S. V. Shaposhnikov, “Lower estimates of densities of solutions of elliptic equations for measures”, Dokl. Akad. Nauk, 426:2 (2009),  156–161  mathnet  mathscinet; Dokl. Math., 79:3 (2009), 329–334  isi  scopus
12. V. I. Bogachev, N. V. Krylov, M. Röckner, “Elliptic and parabolic equations for measures”, Uspekhi Mat. Nauk, 64:6(390) (2009),  5–116  mathnet  mathscinet  elib; Russian Math. Surveys, 64:6 (2009), 973–1078  isi  elib  scopus
2008
13. V. I. Bogachev, M. Röckner, S. V. Shaposhnikov, “Positive Densities of Transition Probabilities of Diffusion Processes”, Teor. Veroyatnost. i Primenen., 53:2 (2008),  213–239  mathnet  elib; Theory Probab. Appl., 53:2 (2009), 194–215  isi  scopus
2007
14. V. I. Bogachev, M. Röckner, S. V. Shaposhnikov, “Estimates of densities of stationary distributions and transition probabilities of diffusion processes”, Teor. Veroyatnost. i Primenen., 52:2 (2007),  240–270  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 52:2 (2008), 209–236  isi  elib  scopus
2006
15. V. I. Bogachev, B. Goldys, “Second derivatives of convex functions in the sense of A. D. Aleksandrov on infinite-dimensional spaces with measure”, Mat. Zametki, 79:4 (2006),  488–504  mathnet  mathscinet  zmath  elib; Math. Notes, 79:4 (2006), 454–467  isi  elib  scopus
2005
16. V. I. Bogachev, A. V. Kolesnikov, K. V. Medvedev, “Triangular transformations of measures”, Mat. Sb., 196:3 (2005),  3–30  mathnet  mathscinet  zmath  elib; Sb. Math., 196:3 (2005), 309–335  isi  elib  scopus
17. V. I. Bogachev, M. Röckner, S. V. Shaposhnikov, “Global regularity and estimates for solutions of parabolic equations”, Teor. Veroyatnost. i Primenen., 50:4 (2005),  652–674  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 50:4 (2006), 561–581  isi
18. V. I. Bogachev, A. V. Kolesnikov, “Integrability of absolutely continuous measure transformations and applications to optimal transportation”, Teor. Veroyatnost. i Primenen., 50:3 (2005),  433–456  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 50:3 (2006), 367–385  isi  elib
19. V. I. Bogachev, A. V. Kolesnikov, “Nonlinear transformations of convex measures”, Teor. Veroyatnost. i Primenen., 50:1 (2005),  27–51  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 50:1 (2006), 34–52  isi
2003
20. V. I. Bogachev, M. Röckner, “On $L^p$-uniqueness of symmetric diffusion operators on Riemannian manifolds”, Mat. Sb., 194:7 (2003),  15–24  mathnet  mathscinet  zmath  elib; Sb. Math., 194:7 (2003), 969–978  isi  scopus
2002
21. V. I. Bogachev, M. Röckner, W. Stannat, “Uniqueness of solutions of elliptic equations and uniqueness of invariant measures of diffusions”, Mat. Sb., 193:7 (2002),  3–36  mathnet  mathscinet  zmath  elib; Sb. Math., 193:7 (2002), 945–976  isi  scopus
2001
22. T. O. Banakh, V. I. Bogachev, A. V. Kolesnikov, “Topological spaces with Prokhorov and Skorokhod properties”, Dokl. Akad. Nauk, 380:6 (2001),  727–730  mathnet  mathscinet  zmath; Dokl. Math., 64:2 (2001), 244–247  isi
23. V. I. Bogachev, A. V. Kolesnikov, “Open Mappings of Probability Measures and the Skorokhod Representation Theorem”, Teor. Veroyatnost. i Primenen., 46:1 (2001),  3–27  mathnet  mathscinet  zmath; Theory Probab. Appl., 46:1 (2002), 20–38  isi
2000
24. V. I. Bogachev, M. Röckner, “A generalization of Khasminskii's theorem on the existence of invariant measures for locally integrable drifts”, Teor. Veroyatnost. i Primenen., 45:3 (2000),  417–436  mathnet  mathscinet  zmath; Theory Probab. Appl., 45:3 (2001), 363–378  isi
1999
25. D. E. Aleksandrova, V. I. Bogachev, A. Yu. Pilipenko, “On the convergence of induced measures in variation”, Mat. Sb., 190:9 (1999),  3–20  mathnet  mathscinet  zmath; Sb. Math., 190:9 (1999), 1229–1245  isi  scopus
1998
26. V. I. Bogachev, “On the small balls problem for equivalent Gaussian measures”, Mat. Sb., 189:5 (1998),  47–68  mathnet  mathscinet  zmath; Sb. Math., 189:5 (1998), 683–705  isi  scopus
1992
27. V. I. Bogachev, “Functionals of random processes and infinite-dimensional oscillatory integrals connected with them”, Izv. RAN. Ser. Mat., 56:2 (1992),  243–278  mathnet  mathscinet  zmath; Russian Acad. Sci. Izv. Math., 40:2 (1993), 235–266  isi
1990
28. V. I. Bogachev, “Distributions of analytic functionals of random processes”, Dokl. Akad. Nauk SSSR, 312:6 (1990),  1291–1296  mathnet  mathscinet  zmath; Dokl. Math., 41:3 (1990), 517–522
29. V. I. Bogachev, O. G. Smolyanov, “Analytic properties of infinite-dimensional distributions”, Uspekhi Mat. Nauk, 45:3(273) (1990),  3–83  mathnet  mathscinet  zmath; Russian Math. Surveys, 45:3 (1990), 1–104  isi
1989
30. V. I. Bogachev, Yu. I. Prostov, “A polynomial diffeomorphism of a ball without invariant measures”, Funktsional. Anal. i Prilozhen., 23:4 (1989),  75–76  mathnet  mathscinet  zmath; Funct. Anal. Appl., 23:4 (1989), 317–319  isi
1988
31. V. I. Bogachev, “Subspaces of the differentiability of smooth measures on infinite-dimensional spaces”, Dokl. Akad. Nauk SSSR, 299:1 (1988),  18–22  mathnet  mathscinet  zmath; Dokl. Math., 37:2 (1988), 304–308
32. V. I. Bogachev, S. A. Shkarin, “Differentiable and Lipschitzian mappings of Banach spaces”, Mat. Zametki, 44:5 (1988),  567–583  mathnet  mathscinet  zmath; Math. Notes, 44:5 (1988), 790–798  isi
33. V. I. Bogachev, “On Skorokhod's Differentiability of Measures”, Teor. Veroyatnost. i Primenen., 33:2 (1988),  349–354  mathnet  mathscinet  zmath; Theory Probab. Appl., 33:2 (1988), 330–334  isi
1986
34. V. I. Bogachev, “The asymmetry indices of stable measures”, Mat. Zametki, 40:1 (1986),  127–138  mathnet  mathscinet  zmath; Math. Notes, 40:1 (1986), 569–575  isi
35. V. I. Bogachev, “Locally convex spaces with the CLT property and supports of measures”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1986, 6,  16–20  mathnet  mathscinet  zmath
1985
36. V. I. Bogachev, “Some results on differentiable measures”, Mat. Sb. (N.S.), 127(169):3(7) (1985),  336–351  mathnet  mathscinet  zmath; Math. USSR-Sb., 55:2 (1986), 335–349
1984
37. V. I. Bogachev, “Three problems of aronszajn in measure theory”, Funktsional. Anal. i Prilozhen., 18:3 (1984),  75–76  mathnet  mathscinet  zmath; Funct. Anal. Appl., 18:3 (1984), 242–244  isi
38. V. I. Bogachev, “Full access to content Negligible sets in locally convex spaces”, Mat. Zametki, 36:1 (1984),  51–64  mathnet  mathscinet  zmath
1982
39. V. I. Bogachev, “Negligible sets and differentiable measures in Banach spaces”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1982, 3,  47–52  mathnet  mathscinet  zmath

2019
40. V. I. Bogachev, I. V. Volovich, B. S. Kashin, V. V. Kozlov, V. P. Maslov, V. A. Sadovnichii, A. M. Stepin, V. M. Tikhomirov, A. Yu. Khrennikov, E. T. Shavgulidze, “Oleg Georgievich Smolyanov (on his 80th birthday)”, Uspekhi Mat. Nauk, 74:4(448) (2019),  191–193  mathnet  elib; Russian Math. Surveys, 74:4 (2019), 771–773  isi
2018
41. Yu. A. Alkhutov, I. V. Astashova, V. I. Bogachev, V. N. Denisov, V. V. Kozlov, S. E. Pastukhova, A. L. Piatnitski, V. A. Sadovnichii, A. M. Stepin, A. S. Shamaev, A. A. Shkalikov, “Vasilii Vasil'evich Zhikov (obituary)”, Uspekhi Mat. Nauk, 73:3(441) (2018),  169–176  mathnet  elib; Russian Math. Surveys, 73:3 (2018), 533–542  isi
2012
42. I. V. Arzhantsev, V. I. Bogachev, A. I. Garber, A. A. Zaslavskii, V. Yu. Protassov, A. B. Skopenkov, “Студенческие олимпиады мехмата МГУ 2010–2011 гг.”, Mat. Pros., Ser. 3, 16 (2012),  214–227  mathnet
2010
43. I. V. Arzhantsev, V. I. Bogachev, A. A. Zaslavskii, V. Yu. Protassov, A. M. Raigorodskii, A. B. Skopenkov, “Студенческие олимпиады мехмата МГУ”, Mat. Pros., Ser. 3, 14 (2010),  225–234  mathnet
2009
44. V. I. Bogachev, V. S. Vladimirov, I. V. Volovich, B. S. Kashin, A. I. Kirillov, V. V. Kozlov, V. P. Maslov, V. A. Sadovnichii, A. M. Stepin, V. M. Tikhomirov, A. V. Uglanov, A. Yu. Khrennikov, A. M. Chebotarev, E. T. Shavgulidze, “Oleg Georgievich Smolyanov (on his 70th birthday)”, Uspekhi Mat. Nauk, 64:1(385) (2009),  175–177  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 64:1 (2009), 183–185  isi
2008
45. V. I. Bogachev, A. M. Raigorodskii, A. B. Skopenkov, N. A. Tolmachev, “Студенческие олимпиады и межкафедральный семинар на мехмате Московского государственного университета”, Mat. Pros., Ser. 3, 12 (2008),  205–222  mathnet
2001
46. V. I. Bogachev, M. Röckner, “Letter to the editors”, Teor. Veroyatnost. i Primenen., 46:3 (2001),  600  mathnet  mathscinet
1998
47. V. S. Vladimirov, V. A. Sadovnichii, P. L. Ul'yanov, R. A. Minlos, V. I. Bogachev, A. M. Stepin, A. V. Uglanov, E. T. Shavgulidze, “Oleg Georgievitch Smolyanov (to 60th anniversary)”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1998, 5,  69–70  mathnet  mathscinet

Presentations in Math-Net.Ru
1. Задачи Монжа и Канторовича
V. I. Bogachev
Differential equations, analysis and control: theory and applications
March 16, 2020 18:30
2. The ergodic theorem in the Kozlov–Treschev form
V. I. Bogachev
International conference "Classical mechanics, dynamical systems and mathematical physics" on the occasion of Academician Valery V. Kozlov's 70th birthday
January 24, 2020 10:45   
3. Fokker–Planck–Kolmogorov equations: the main achievements and open problems
V. I. Bogachev
Steklov Mathematical Institute Seminar
June 20, 2019 16:00   
4. Стационарные уравнения Колмогорова: недавние достижения и открытые проблемы
V. I. Bogachev
Seminar on Theory of Functions of Real Variables
April 19, 2019 18:30
5. Совместное заседание Московского математического общества и кафедры теории функций и функционального анализа механико-математического МГУ, посвященное 100-летию Георгия Евгеньевича Шилова
V. I. Bogachev, O. G. Smolyanov, V. M. Tikhomirov
Meetings of the Moscow Mathematical Society
November 7, 2017
6. Описание классов Никольского-Бесова через интегрирование по частям
V. I. Bogachev
Seminar on Theory of Functions of Several Real Variables and Its Applications to Problems of Mathematical Physics
February 22, 2017 16:00   
7. Monge and Kantorovich problems, spaces of measures, and Gromov triples
V. I. Bogachev
Globus Seminar
May 19, 2016 15:40   
8. Один подкласс класса Никольского-Бесова, связанный с распределениями многочленов от многих переменных
V. I. Bogachev, E. D. Kosov
Seminar on Theory of Functions of Real Variables
April 1, 2016 18:30
9. Prokhorov's Theorem and the Topology of Spaces of Probability Measures
V. I. Bogachev
International Scientific Conference "Probability Theory and its Applications" On Occasion of 85th Birthday of Yu. V. Prokhorov
February 13, 2015 17:15   
10. Kantorovich distances and the geometry of spaces of probability measures
V. I. Bogachev
Principle Seminar of the Department of Probability Theory, Moscow State University
October 10, 2012 16:45
11. Эргодическая теорема в форме Козлова–Трещева и связанные с ней результаты и открытые проблемы
V. I. Bogachev
Seminar of the Department of Mathematical Physics, Steklov Mathematical Institute of RAS
March 27, 2008 11:00
12. О недавних результатах, связанных с нелинейными преобразованиями мер и задачей Монжа–Канторовича
V. I. Bogachev
Principle Seminar of the Department of Probability Theory, Moscow State University
February 22, 2006

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020